# SDR CALA2018022300775

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N542110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO RT TRANSITION PANEL BET .1440 TO 1530 FOUND SHEAR CLIP CORROSION AT STA 1444 S27R. FOUND SHEAR CLIP TO BE OUT OF LIMITS AT STA 1444 STR 27R L 200"W L 200" D=.020 IAW SRM 53-00-04. RECEIVED NEW FABRICATED SHEAR CLIP P/N 146N5421 TO BE INSTALLED ON CARD 0011769 COPY ATTACHED.
